My name is Maria. I’m from Spain, so I’ll try to write in english, but i’m so sorry for my bad english....
I will make an effort because things that I want to share with you are REALLY REALLY IMPORTANT!!!!!! And can HELP YOU A LOT!!!!
I’m b6 toxic since october 2011. I just take 50 mg of b6/dailly, during 3 weeks, but today, i’m still ill. Pain in my arms, necks, foot....etc, etc, etc.... you know perfectly.
I make my own diagnosis, searching in the web, because doctors don’t listen to me.
I was all day searching and seraching and seraching, causes of my peripheral neuropaty, and finally I find this forum.
I went to laboratories, to make me a b6 analitical, and of course, i was b6 toxic.
One month later, my levels were fine, but still with pain.... just after food.... But not especial b6 food. Sometimes was some cookies, other times was, red wine (you tell is ok to detox, and I tried, but for me it was not very good)... and not allways was for b6 food.
The only thing that keep out my pain, is run 30 minuts without stop, sweat a lot, and 20 minuts of sauna. (every day). This keeps me pain free for 5 or 6 hours ... until I eat something that hurt me again.
Ok… Today, all day, I have been checking the items you left on the web, about the methylation process.
They explain perfectly, because there are people who are affected by the b6 and some not.
For example .... My husband also took vitamin supplements for 6 months, (me just 3 weeks), and I recommended to him, to make an analytical of b6, and the results was that he was more intoxicated than me, but he never suffered any symptom of peripheral neuropathy ..... Hes perfectly fine.
Well, reading and searching in the web I have come to the conclusion that people with pain and peripheral neuropathy…etc, for b6 toxicity, is because ar OVER Methylator, or FAST METHYLATOR (I don’t know how to tell in english….). This means that our methylation process works very fast, in normal situation, without any type of supplement ...
So, what happens when we add to our diet, an artificial supplement as B6 or B12, or folic acid ... etc? ... Well… Happens that these substances (B6, B12, folic acid ... etc). are methyl donors, and that means that accelerate the process of methylation, creating a stressful situation for our metabolism .... (because our initial situation, was that we are FAST METHILATORS… don’t forget)
So, if our methylation process worked too fast, and we have added for a long time or for a short time, methylation accelerator process (b6 or b12 or acid folic), the result is as follows…..
If you observe the sequence of the methylation process, you will see that in the end of this process, the toxic sulphite molecules should be converted to SULFATE (NON TOXIC) MOLECULES, with the help of an element called MOLYBDENUM ... EUREKA! !!
What if I get stressed this process of methylation (with b6), methylating methylating and methylating all day, for a long time???
I'm out of reserves of molybdenum in the body.... So… The consequence is that we are unable to transform Toxic sulphite in NO TOXIC Sulphate.....
And precisely the toxic sulfite that is free in our body, is what gives us all the symptoms of poisoning: peripheral neuropathy, pain ... etc.
As a curiosity ... the absence of molybdenum in the body, damages the optic nerve and causes the effect of black spots (I have read that many of you have these symptoms) ....
Well ... personally I think I've found exactly what happens to me after the B6 toxicity, And because we are not fine after normalizing our levels of b6 ... (which deplete the body of molybdenum and now we are unable to eliminate sulfites in our body, causing poisoning ...)
So I’m sure that if you look at the food products that you eat, (especially all that you makes you fell worse), you will read that they contain SULPHITES or the same with numbers… (E220). (E221). (E222). (E223). (E224). (E226). (E227). (E228). (E950) which our body is unable to convert to NON TOXIC sulphate .... and is free for our intoxicated body for years, until our body does not recover its initial state of molybdenum .... (in my case is like that)
I hope you understand my english, because I think that doing only 2 things we can improve a lot:
Not eat any SULFITE (they are in a lot of aliments), you have to read all ingredients, and try to eat as natural as possible.
And try to recover our levels of molybdenum, eating foods rich in molybdenum. (I don’t want any artificial suplement, since my bad experience with b6 toxicity)
We can try and write here about our experiences….
I hope it will help a lot of yours…. I’ll try as well, and I’ll tell you about it.
Maria (from Spain)
Two important things I forgot to comment:
If my theory is true, and we are over methilators , that means we have a lot of free methyls in our body (waiting to be used with metabolic reactions that need methyls).
So ...... We knwon that rich B3 foods , need many methyls to be metabolized , that's the reason why rich B3 foods are very good for us: for example the coffee is very rich in B3 and in my case and many of you feel very well.
2. - Having damaged the ability of the molybdenum cofactor also affects the synthesis of a substance called GLUTATHIONE.
If our body don't have enough glutathione, it causes:
Lowering the immune system (in my case I am suffering)
Poor absorption of thyroid hormones (me too).
The excess free cysteine (for a estress with our methylation process) is a toxic condition and has been implicated in several degenerative diseases such as rheumatoid arthritis, Alzheimer's disease, Parkinson's disease, degeneration of peripheral neurons.....
PD: I supose that glutathione suplements will be perfects for us..... any of you has try????
Your English is great! I have not seen any foods that contain molybdenum or glutathione. I've never even heard of glutathione. I do notice my pain increases when I eat foods with unnatural ingredients, though! Diet sodas or lots of preservatives cause me tremendous pain.
greetings,my name is miss millie, after reading your theory I immediatedly made myself some stealcut oats! I have found that it is maybe the synthetic form of b6 that is the culprit in supplements. also that is probably why they say not to take b6 with out the whole b complex, interesting concept.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.